# SDR SWAA2023062655770

- Difficulty date: June 4, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 STUB FRAME CRACKED AT RBL 65 WL 208 (MARKED)<[01] VERIFIED APPLICABILITTY OF SRM 53-10-15-2R-7 REPAIR 7;[02] RENOVED AND DISCHARGED 141A8312-3 CLIP I.A.W SRM 53-10-15-2R-7 REPAIR 7 PAR 4.B;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.
